# SDR IPXA2016101309325

- Difficulty date: September 16, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: NMC6017517
- Part serial: 48416
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER FORWARD RUDDER ASSEMBLY MID-SPAN BALANCE WEIGHT SURFACE CORRODED.  REPAIRED THE BALANCE WEIGHT IAW EA 011-5540-01-A6462 REV. IR AND EO MD11-5540-61937-A.
